# SDR CALA2009070300359

- Difficulty date: July 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 787 FRAME CRACKED BETWEEN S-8R AND S-9R.  CRACKED FRAME REPAIRED REF ECRA 5310-04973.
